ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SSL320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of visibility/palpability is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, visibility/palpability.
Event or Problem Description
Healthcare professional reported via national breast implant registry (nbir) manufacturer registry specific data report (mrsdr) "suspected/actual rupture/deflation" and "wrinkling/rippling".This record is for the right side.Device was explanted.